Doctor insights on:
What Is Increased Sweating
What can explain the increased sweating in experiencing all over my body. I am on zyprexa and invega sustenna. Have heat rash. Maybe med withdrawal?
Too much too much: More likely serotonin excess/ syndrome due to the two medications that as a part of their effect block seorotonin reuptake. Discuss this with your provider. A change in medications or adjustment in doses would likely help. More important have they been effective for the symptoms they were prescribed for. Have you abruptly discontinued either or other meds? Do you not infrequently forget them ...Read more
CRPS or RSD: Yes.: CRPS has different stages of illness. Excessive sweating or less sweating are possible symptoms. In CRPS the autonomic system (nerve control for numerous body functions) is altered or sick. CRPS can cause change in skin color, temperature, sweating, hair growth, osteoporosis, muscle atrophy, skin hypersensitivity and variety of possible symptoms. Please speak to your Doctor for treatments options ...Read more
Find cause first: Excessive sweating can be caused by many internal diseases that must be ruled out before your doctor can proceed with managing excessive sweating (hyperhidrosis). To start, a topical agent like drysol is used. If this does not work, then iontophoresis (a mechanical device) may help. After this, Robinul (glycopyrrolate) (an oral medication) may be prescribed. Finally, Botox injections are quite helpful. ...Read moreSee 1 more doctor answer
Any possible link between digestive issues and increased sweating? I.E. If one is constipated, maybe sweats more? Or is there no relation? Thank you
Can happen: Conditions that cause discomfort can trigger nonspecific stress hormone & Adrenalin release that can result in more sweating. Constipation falls into that category. I have seen a rare patient with true stool retention problems that developed body sweats & a 103 temp that disappeared after an enema. ...Read more
Side-effect: Unfortunately, sweating is a side-effect of many psychotropic medications especially antidepressants. It varies among patients and their specific response to the medication. There is no guaranty that any antidepressant may not trigger sweating. Please refer to sweathelp.Org to find more valuable information on "sweating". ...Read more
Saw my doc for increasin anx issues every morning i wakeup shakeing/ shiverin n increased sweating same time doc say take my meds ill b fine any ideas?
Anxiety may express : In many ways. Ptsd may produce nightmares during the night or upon awakening. Possibly you have withdrawal in the morning and need medication supplementation before bedtime. Maybe you suffer sleep apnea which causes symptoms similar to anxiety. The best way is to work out with therapist to modify response to anxiety and prevent further symptoms, and stick with psychiatrist's recommendations. ...Read more
Several things: Could be 1-cardiac problem 2-panic attack 3-hot flash should be checked. ...Read more
Can amitriptyline cause increased sweating? On 10mg for a month and i've noticed i feel hot (no fever) and sweating. Thyroid normal. Hypochondriac.
I am on celexa for anxiety, wellbutrin (bupropion) for energy and desyrel for insomnia. I have increased sweating anything i can take to combat it?
Prescribing: Some people feel that a separate medication should be given to "combat" each symptom -- rather than investigating causes or seeing systemic inter-relationships. Is this maybe you? Excessive sweating can indicate issues with your medications (possible serotonin overload, for instance). Please work with your physician to review & deal with this, rather than automatically seeking another drug. ...Read moreSee 2 more doctor answers
I have anxiety, photofobia, increased sweating, weakness, dizziness, forgetfulness, palpitations, constant urination, weight loss. What can it be?
Need eval: You need to be seen by a physician for further evaluation. ...Read more
My daughter (2) has had increased sweating to hands & feet since infancy. She now developing armpit odor and fine armpit hair. Watch and wait or endo?
Easy bruising, hair loss, unintentional weight loss, dry skin, petechia, increased sweating, difficulty sleeping, low platelet count and taking ptu (propylthiouracil). ?
Could be due to PTU (propylthiouracil): The most common side effects are related to the skin and include rash, itching, hives, abnormal hair loss, and skin pigmentation. A decrease of white blood cells in the blood (agranulocytosis) may occur. Symptoms and signs of agranulocytosis include infectious lesions of the throat, the gastrointestinal tract, and skin with an overall feeling of illness and fever. This all could be due to ptu (propylthiouracil). ...Read more
I have been ill the last 3 days now,, symptoms have increased and got worse. Body aches, excessive sweating in my sleep, sore throat, ear ache. Help?
Flu like illness: Your symptoms suggest an upper respiratory infection like the flu, which has continued much later this year in some areas, did you get flu shot? Other viruses and sometimes bacteria could cause this syndrome. If you are in good health, Plenty of fluids and tylenol (acetaminophen) one tab tid If you have chronic illness, would consult your doctor. ...Read more
Why do u have increased sweat when quitting smoking? "Withdrawl symptom" is not a real answer... What actually causes the increased perspiration?
Possibly: If, during exercise, your oxygen level decreases to below 88%, it may be that the muscles are not getting enough oxygen to meet their demand, and thus, they begin to ache. So, i would check your oxygen levels - if possible - when this occurs during exercise. ...Read moreSee 1 more doctor answer
Hyperhidrosis: When excessive sweating affects the hands, feet, and armpits, it's called primary or focal hyperhidrosis. Primary hyperhidrosis affects 2 - 3% of the population, yet less than 40% of patients with this condition seek medical advice. In the majority of primary hyperhidrosis cases, no cause can be found. It seems to run in families. It can also occur from medical condition. See your doctor for a dx. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What are the causes of increased ear wax?
- What are the causes of increased tsh levels?
- Excessive sweating and dizziness are symptoms of what
- Ask a doctor a question free online
- Increased sweating
- Increased sweating at night
- What causes increased curvature nails?